# SDR DALA2019050302788

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 83,252 hours, 37,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT HOLE A AND HOLE B, REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-04B PRIOR TO FURTHER FLIGHT .AA5311-01171 SEE NR FOR ADDITIONAL INFORMATION 025-0001:5311-01171- 02B/002 00007 COMPLIED WITH WORK CARD 5311-01171-04B STEP 17.
